Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS State College, PA

June 8, 20155 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2015, 2:00 PM EDT for 5 counties in Pennsylvania. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 2:00 PM EDT (18:00 UTC)
Expired
Jun 8, 2015, 2:45 PM EDT
In force
45 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Juniata County, PA, Mifflin County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 105 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 2:07 PM EDTHAIL 1Mcclure, PANICKEL TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WUUS51 KCTP 081800
SVRCTP
PAC067-087-097-109-119-081845-
/O.NEW.KCTP.SV.W.0046.150608T1800Z-150608T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
200 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  UNION COUNTY IN CENTRAL PENNSYLVANIA...
  SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  NORTH CENTRAL JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 245 PM EDT

* AT 159 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER MCCLURE...AND MOVING 
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEWISBURG...MIFFLINBURG...MILTON...NORTHUMBERLAND...SELINSGROVE...
  SUNBURY...ALFARATA...ALLENWOOD...BEAVER SPRINGS...BELLTOWN...
  ELYSBURG...FOREST HILL...FREMONT...HUMMELS WHARF...KRATZERVILLE...
  KREAMER...LINNTOWN...MCCLURE...MCALISTERVILLE AND MIDDLEBURG.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
MILE RUN AND DANVILLE EXITS...SPECIFICALLY FROM MILE MARKERS 207 TO
216.

THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

&&

LAT...LON 4087 7651 4056 7744 4069 7754 4118 7677
      4117 7675 4114 7673 4109 7673 4102 7677
      4095 7679 4097 7664 4094 7660 4094 7656
      4091 7657 4089 7656 4088 7651
TIME...MOT...LOC 1759Z 238DEG 61KT 4071 7731 

$$

GARTNER/LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:19 AM EDT, 5 hours 41 minutes earlier.

Area forecast discussion, Jun 8, 8:19 AM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
819 AM EDT MON JUN 8 2015

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH INTO THE AREA FROM THE GREAT
LAKES TODAY...AND AND MOVE SOUTH OF THE REGION TUESDAY. AFTER
SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM MAY BRING A
CHANCE OF SHOWERS BY LATE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOISTURE IS INCREASING WITH PWATS IN EXCESS OF 1.5" ALREADY
MOVING INTO CENTRAL PA. DEWPOINTS IN THE MID 60S ARE SURGING NE
AND NOW WORKING INTO CENTRAL PA IN THE AXIS OF 40-50KT LLJ.

AS OVERNIGHT SHOWERS CLEAR CWA TO THE EAST...MOST OF THE AREA WILL
REMAIN DRY EXCEPT FOR NEW CONVECTION MOVING INTO NWRN PA.

LATER THIS MORNING AND THIS AFTERNOON...SOME BREAKS DEVELOPING IN
THE WARM SECTOR WILL ALLOW FOR A PERIOD OF DIABATIC HEATING IN
THE PARTIAL SUNSHINE. MODELS THEN SHOW FAIRLY RAPID
DESTABILIZATION OVER CENTRAL AND SOUTHERN AREAS.

THE AFTERNOON SHOULD BECOME ACTIVE GIVEN THE EXPECTED DEVELOPMENT
OF MODERATE CAPE AND STRONG WIND SHEAR. SPC HAS THE AREA UNDER A
SLIGHT RISK WITH THE ONLY POSSIBLE MITIGATING FACTOR BEING HOW
MUCH SUNSHINE WE CAN MANAGE. THE SHORT RANGE HIGH RES GUIDANCE
GOES FURTHER AND SUGGESTS A POCKET OF MODERATE TO STRONG LOW LEVEL
HELICITY FOLLOWS THE WARM FRONT AS IT MOVES INTO EASTERN PA
SUGGESTING IF WE CAN GET SOME DISCRETE SUPERCELLS...AN ISOLATED
TORNADO CANNOT BE RULED OUT.

ANOTHER RISK WILL BE FOR LOCALLY HEAVY RAINS LATER TODAY INTO THE
OVERNIGHT AS THE TAIL OF THE POTENT UPPER JET ENTRANCE REGION
SWINGS ACROSS THE AREA. PWAT ANOMALIES OF 1-3 STD DEV ABOVE
NORMAL WILL BE IN PLACE. AS THE SLOW MOVING FRONT EDGES SOUTH IN
THE TROPICAL AIRMASS...TRAINING OF CONVECTION WILL BECOME A
CONCERN. NO REAL AREA STICKS OUT AT THE MOMENT AS THE MOST LIKELY.
IT WILL DEPEND A LOT ON MESO BOUNDARIES AND THE PROGRESS OF THE
SLOW MOVING LARGE SCALE FRONTAL SYSTEM.

THE NEXT 12-24 HOURS SHOULD PRESENT PLENTY OF THREATS TO KEEP US
BUSY.

&&

.SHORT TERM /TUESDAY/...
THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE
THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST
MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY
EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN
INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S
FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR
EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS
UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A
RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF
SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS
THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES
FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND.

TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
NO BIG CHANGES EXPECTED FOR 12Z TAF PACKAGE.

BULK OF THE FIRST BATCH OF SHOWERS AND ISOLATED THUNDERSTORMS
MAINLY EAST OF OUR AREA NOW.

ISOLATED SHOWERS AND STORMS IN A FEW SPOTS...MAINLY NEAR LAKE
ERIE...AND FAR SW.

EARLIER DISCUSSION BELOW.

DIGGING MID LEVEL TROUGH OVER THE GREAT LAKES WITH A BROAD LOW
LEVEL JET INCREASING OVER PA LATE THIS EVENING. 850/500MB FLOW
FROM THE SW...BUT 925MB JET ORIENTATION MORE FROM THE SOUTH WITH
A LOCAL MAX OVER THE SUSQ VALLEY. THIS CONFIGURATION WILL BRING
A BREEZY OVERNIGHT TO RIDGETOPS AND CREATE A LOCAL EFFECT IN KIPT
RESULTING IN WINDS FROM AN UNUSUAL DIRECTION...THE SOUTH...AT
SPEEDS NEAR 20 MPH GUSTING AROUND 30 MPH. SPEEDS WILL DIMINISH
A BIT THROUGH THE EARLY MORNING HOURS.

SOME SHOWERS AND ISOLATED THUNDERSTORMS TO THE WEST. OTHER
THAN BFD...MUCH OF THE MORNING MAY NOT FEATURE MUCH...AS
THE MAIN TWO AREAS OF SHOWERS AND STORMS ARE NORTH OF LAKE
ERIE...AND FURTHER SW ACROSS THE OH VLY AT THE CURRENT TIME.

THE MAIN ACTION MAY BE LATE TODAY INTO TUE...AS THE TROUGH
DEEPENS.

OUTLOOK...

TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS.
VFR LATER PART OF THE DAY.
WED...NO SIG WX.
THU...CHANCE OF SHOWERS AND THUNDERSTORMS.
FRI...CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...LA CORTE/RXR
SHORT TERM...LA CORTE
LONG TERM...WATSON/LA CORTE
AVIATION...MARTIN
Hazardous weather outlook, Jun 8, 4:12 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 AM EDT MON JUN 8 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-090815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
412 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 11:13 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 AM EDT MON JUN 8 2015

PAZ004-081615-
WARREN PA-
1113 AM EDT MON JUN 8 2015

...A DEVELOPING LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN
COUNTY UNTIL 1215 PM EDT...

AT 1112 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR JAMESTOWN WEST TO NEAR CANADOHTA LAKE...AND
MOVING EAST AT 40 MPH.

45 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  LOTTSVILLE AND GARLAND AROUND 1135 AM EDT.
  YOUNGSVILLE AROUND 1140 AM EDT.
  RUSSELL AROUND 1155 AM EDT.
  SCANDIA AROUND 1205 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE STARBRICK AND SUGAR
GROVE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4200 7892 4189 7892 4175 7961 4192 7961
      4200 7942
TIME...MOT...LOC 1512Z 252DEG 37KT 4206 7925 4185 7975

LAMBERT
Special weather statement, Jun 8, 12:46 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1246 PM EDT MON JUN 8 2015

PAZ006-037-081730-
TIOGA PA-POTTER PA-
1246 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND POTTER COUNTIES
UNTIL 130 PM EDT...

AT 1245 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GAINES...MOVING EAST NORTHEAST AT 50 MPH.

45 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WESTFIELD AROUND 1255 PM EDT.
  KEENEYVILLE AROUND 105 PM EDT.
  ELKLAND AROUND 110 PM EDT.
  LAWRENCEVILLE AROUND 120 PM EDT.
  MILLERTON AROUND 130 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KNOXVILLE...OSCEOLA...
TIOGA...TIOGA JUNCTION AND ROSEVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4187 7691 4179 7768 4186 7774 4200 7742
      4200 7693
TIME...MOT...LOC 1645Z 253DEG 43KT 4184 7762

LAMBERT
Special weather statement, Jun 8, 1:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 PM EDT MON JUN 8 2015

PAZ019-027-028-049-050-081815-
UNION PA-MIFFLIN PA-JUNIATA PA-SOUTHERN CENTRE PA-SNYDER PA-
141 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT UNION...MIFFLIN...JUNIATA...
SOUTHERN CENTRE...AND SNYDER COUNTIES UNTIL 215 PM EDT...

AT 141 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BURNHAM...MOVING NORTHEAST AT 45 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  REEDS GAP STATE PARK AROUND 145 PM EDT.
  BELLTOWN AROUND 150 PM EDT.
  MCCLURE AND MCALISTERVILLE AROUND 155 PM EDT.
  BEAVER SPRINGS...SNYDER-MIDDLESWART STATE PARK AND WEIKERT AROUND
200 PM EDT.
  TROXELVILLE AND LAURELTON CENTER AROUND 205 PM EDT.
  PENNS CREEK...TYRONE AND MIDDLEBURG AROUND 210 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAVERTOWN...
FREEBURG...HARTLETON...MAITLAND AND MCCALL DAM STATE PARK.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
JERSEY SHORE AND MILE RUN EXITS...SPECIFICALLY FROM MILE MARKERS 195
TO 196.

LAT...LON 4056 7757 4069 7768 4101 7727 4104 7715
      4107 7715 4107 7713 4072 7686
TIME...MOT...LOC 1741Z 243DEG 48KT 4066 7753

GARTNER
Special weather statement, Jun 8, 1:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT MON JUN 8 2015

PAZ037-041-081830-
TIOGA PA-NORTHERN LYCOMING PA-
143 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND NORTHERN LYCOMING
COUNTIES UNTIL 230 PM EDT...

AT 142 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CEDAR RUN...MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BUTTONWOOD AROUND 200 PM EDT.
  OGDENSBURG AND BLOSSBURG AROUND 215 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LIBERTY AND SKI
SAWMILL SKI AREA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4161 7688 4160 7687 4159 7682 4152 7679
      4144 7743 4153 7748 4173 7689
TIME...MOT...LOC 1742Z 247DEG 32KT 4152 7737

LAMBERT
Special weather statement, Jun 8, 1:57 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT MON JUN 8 2015

PAZ006-037-081845-
TIOGA PA-POTTER PA-
157 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND POTTER COUNTIES
UNTIL 245 PM EDT...

AT 157 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARRISON VALLEY...MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WESTFIELD AROUND 205 PM EDT.
  ELKLAND AROUND 220 PM EDT.
  LAWRENCEVILLE AROUND 230 PM EDT.
  MILLERTON AROUND 240 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KNOXVILLE...OSCEOLA...
TIOGA JUNCTION...ULYSSES AND TIOGA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4193 7692 4187 7781 4200 7783 4200 7693
TIME...MOT...LOC 1757Z 258DEG 46KT 4197 7771

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:13 AM EDTSpecial Weather StatementCTPWarren62 min
Jun 8, 12:46 PM EDTSpecial Weather StatementCTPTioga44 min
Jun 8, 1:41 PM EDTSpecial Weather StatementCTPSnyder, Union34 min
Jun 8, 1:43 PM EDTSpecial Weather StatementCTPTioga47 min
Jun 8, 1:57 PM EDTSpecial Weather StatementCTPTioga48 min
Jun 8, 2:06 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin39 min
Jun 8, 2:11 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 8, 2:17 PM EDTSpecial Weather StatementCTPCambria43 min
Jun 8, 2:19 PM EDTSpecial Weather StatementCTPBedford, Fulton26 min
Jun 8, 2:35 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga70 min
Jun 8, 2:42 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more48 min
Jun 8, 2:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset61 min
Jun 8, 2:57 PM EDTSpecial Weather StatementCTPSomerset33 min
Jun 8, 3:29 PM EDTTornado WarningCTPColumbia, Northumberland, Schuylkill61 min
Jun 8, 3:30 PM EDTTornado WarningCTPDauphin, Perry45 min
Jun 8, 3:42 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin, Snyder63 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan71 min
Jun 8, 4:03 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 8, 4:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more72 min
Jun 8, 4:19 PM EDTFlash Flood WarningCTPDauphin, Juniata, Perry5 hr
Jun 8, 4:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 8, 4:37 PM EDTSevere Thunderstorm WarningCTPSchuylkill38 min
Jun 8, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia25 min
Jun 8, 5:06 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Franklin, Perry3 hr
Jun 8, 5:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York67 min
Jun 8, 5:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York63 min
Jun 8, 5:49 PM EDTAreal Flood AdvisoryCTPLebanon116 min
Jun 8, 6:11 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York79 min
Jun 8, 6:13 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 8, 6:19 PM EDTSevere Thunderstorm WarningCTPAdams41 min
Jun 8, 7:59 PM EDTSpecial Weather StatementCTPLancaster31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.